# SDR SWAA2022021687964

- Difficulty date: May 15, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN AFT WET AREA FLOOR BOARD 241AAF AFT INSERT IS PULLED THROUGH CAUSING THE FLOORBOARD TO DELAMED / REPAIRED PASSENGER CABIN AFT WET AREA FLOORBOARD 241AAF AT AFT INSERT HOLE I/A/W 737-700 SRM 53-00-50-2R-4 REV 64; SRM 53-00-50-2R-0 REV 64.
